Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Please butt in!


[te...]

Recommended Posts

Sorry you are suffering.

 

I used 30mg of Temazepam for sleep too.

 

Unfortunately, things almost always get worse before they get better, especially with a cold turkey.

 

If you want to know why this is happening, it has to do with your down regulated GABA and the lack of balance with Glutamate.  Both are nervous system receptors.  GABA is your body's "brake pedal" or what slows things down and makes you calm and relaxed.  Glutamate is your body's "gas pedal" or what makes you active and alert or even fight or flight.  Normally the two are in a "balancing act" so one doesn't overtake the other.  But when your GABA is temporarily taken off line by the Benzo, Glutamate rules the day and night.  That's why you might feel wired all the time, have racing thoughts and are never sleepy.  It takes some time for your body to repair the temporary damage.  No one knows how long that will be.  But your body knows exactly how to repair the damage and put your GABA and Glutamate back into balance.  However, it is a very nonlinear process...UP and DOWN, one step forward, 2 steps back for some time for most.

 

You can and will heal given enough time.  Hang in there, it will slowly get better.

 

 

Link to comment
Share on other sites

×
×
  • Create New...